# SDR WX0A070560

- Difficulty date: April 27, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N877GA
- Make and model: Doug MD 83
- Aircraft serial: 53467
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE VERTICAL STABILIZER SKIN EDGE UNDER FWD LOWER BANANA FAIRING PREVIOUS GOUGE REPAIR IS GETTING WORSE.  TRIMMED OUT DAMAGE, REMOVED PREVIOUS REPAIR AND INSTALLED NEW REPAIR AS PER RES 2002302-2.
